IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Range additivity, shorted operator and the Sherman-Morrison-Woodbury formula
Autor/es:
M .L. ARIAS; G. CORACH; A. MAESTRIPIERI
Revista:
LINEAR ALGEBRA AND ITS APPLICATIONS
Editorial:
ELSEVIER SCIENCE INC
Referencias:
Lugar: Amsterdam; Año: 2015 vol. 467 p. 86 - 86
ISSN:
0024-3795
Resumen:
We say that two operators A, B have the range additivity property if R(A +B) =R(A) +R(B). In this article we study the relationship between range additivity, shorted operator and certain Hilbert space decomposition known as compatibility. As an application, we extend to infinite dimensional Hilbert space operators a formula of Fill and Fishkind related to the well-known Sherman?Morrison?Woodbury formula.